Hardy's inequality on Hardy-Morrey spaces

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We generalize the Hardy inequality to Hardy–Morrey spaces. Copyright © 2017 Walter de Gruyter GmbH, Berlin/Boston.
Original languageEnglish
Pages (from-to)405-414
JournalGeorgian Mathematical Journal
Volume26
Issue number3
Early online dateNov 2017
DOIs
Publication statusPublished - Sep 2019

    Fingerprint

Citation

Ho, K.-P. (2019). Hardy's inequality on Hardy-Morrey spaces. Georgian Mathematical Journal, 26(3), 405-414. doi: 10.1515/gmj-2017-0046

Keywords

  • Hardy's inequality
  • Hardy spaces
  • Morrey spaces
  • Atomic decomposition